Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Extension of Humbert Matrix Function and Their Properties

ADD TO MY LIST
 
Author(s): Mohamed Abul-Dahab | Ayman Shehata

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 06;
Start page: 315;
Date: 2011;
Original page

Keywords: Hypergeometric Matrix function | Humbert Matrix Function | Kummer Matrix Function | Integral Representations

ABSTRACT
This paper deals with the study of the composite Humbert matrix function with matrix arguments . The convergence and integral form this function is established. An operational relation between a Humbert matrix function and Kummer matrix function is studied. Also, integral expressions of this relation are deduced. Finally, we define and study of the composite Humbert Kummer matrix functions.
Why do you need a reservation system?      Affiliate Program